# SDR ABXA9600052

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 97596111
- Condition: Gouged
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED CUSP AT STATION 1050 LEFT SIDE HAS A DEEP MACHINE GOUGE.  REPAIRED CUSP AT FUSELAGE STATION 1050 LEFT SIDE THAT WAS GOUGED IAW ABX REA D853-12141MR.
